# SDR SIMA2018100521004

- Difficulty date: September 21, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 30,943 hours, 27,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 23 RT SPLICE REPAIR BTW STR 15R & STR 16R-C/A-REPAIRED FRAME 23 BETWEEN STRINGERS 16R-15R IAW EM-53MR-1808
